# SDR SWAA2022071115458

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551FB ANGLE AT LT WING (1 EA) 2022-268279 / [01] REPLACED ACCESS PANEL 551FB ANGLE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; DWG 115A2710 REV: B.;[02] REPLACED ACCESS PANEL 551FB ANGLE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; DWG 115A2710 REV: B.
